American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] A. Aguglia and G. Korchmáros. Collineation groups strongly irreducible on an oval in a projective plane of odd order. Contemporary Mathematics 632 (2015) 11-18.
Book volume table of contents   
View Article: PDF

[2] Christoph Hering, Andreas Krebs and Thomas Edgar. Non-symmetric lexicographic configurations. Contemporary Mathematics 611 (2014) 49-58.
Book volume table of contents   
View Article: PDF

[3] Robert S. Coulter. The classification of planar monomials over fields of prime square order. Proc. Amer. Math. Soc. 134 (2006) 3373-3378. MR 2231922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Felix Lazebnik and Andrew Thomason. Orthomorphisms and the construction of projective planes. Math. Comp. 73 (2004) 1547-1557. MR 2047100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Aart Blokhuis, Dieter Jungnickel and Bernhard Schmidt. Proof of the prime power conjecture for projective planes of order $n$ with abelian collineation groups of order $n^2$. Proc. Amer. Math. Soc. 130 (2002) 1473-1476. MR 1879972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Charnes and U. Dempwolff. The eight dimensional ovoids over GF(5). Math. Comp. 70 (2001) 853-861. MR 1680855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander Chubarev and Iosif Pinelis. Fundamental theorem of geometry without the 1-to-1 assumption. Proc. Amer. Math. Soc. 127 (1999) 2735-2744. MR 1657778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Charnes and U. Dempwolff. The translation planes of order 49 and their automorphism groups. Math. Comp. 67 (1998) 1207-1224. MR 1468940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chat Yin Ho. Singer groups, an approach from a group of multipliers of even order . Proc. Amer. Math. Soc. 119 (1993) 925-930. MR 1160300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Walter Feit. Finite projective planes and a question about primes . Proc. Amer. Math. Soc. 108 (1990) 561-564. MR 1002157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James Singer. A theorem in finite projective geometry and some applications to number theory . Trans. Amer. Math. Soc. 43 (1938) 377-385. MR 1501951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Beppo Levi. Projective geometries of congruence and finite projective geometries . Trans. Amer. Math. Soc. 8 (1907) 354-365. MR 1500789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Oswald Veblen. Collineations in a finite projective geometry . Trans. Amer. Math. Soc. 8 (1907) 366-368. MR 1500790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Oswald Veblen and W. H. Bussey. Finite projective geometries . Trans. Amer. Math. Soc. 7 (1906) 241-259. MR 1500747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia